Iordan V Ganev
Hausel Group
2 Publications
2019 | Published | Journal Article | IST-REx-ID: 5 |

I. V. Ganev, “The wonderful compactification for quantum groups,” Journal of the London Mathematical Society, vol. 99, no. 3. Wiley, pp. 778–806, 2019.
[Published Version]
View
| Files available
| DOI
| WoS
2018 | Published | Journal Article | IST-REx-ID: 322 |

I. V. Ganev, “Quantizations of multiplicative hypertoric varieties at a root of unity,” Journal of Algebra, vol. 506. World Scientific Publishing, pp. 92–128, 2018.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
Grants
2 Publications
2019 | Published | Journal Article | IST-REx-ID: 5 |

I. V. Ganev, “The wonderful compactification for quantum groups,” Journal of the London Mathematical Society, vol. 99, no. 3. Wiley, pp. 778–806, 2019.
[Published Version]
View
| Files available
| DOI
| WoS
2018 | Published | Journal Article | IST-REx-ID: 322 |

I. V. Ganev, “Quantizations of multiplicative hypertoric varieties at a root of unity,” Journal of Algebra, vol. 506. World Scientific Publishing, pp. 92–128, 2018.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv